# SDR SWAA2019051732798

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 53,671 hours, 31,677 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 256A22841
- Condition: Faulty
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON DEPARTURE RECEIVED A LEADING EDGE FLAP TRANSIT LIGHT AND #2 LEADING EDGE FLAP INDICATOR LIGHT.  R&R SENSOR IAW AMM.
